MAUDE Adverse Event Report: MEDTECH SAS SEEG DRILL ADAPTOR 2.45MM; NEUROLOGICAL STEREOTAXIC INSTRUMENT

MEDTECH SAS SEEG DRILL ADAPTOR 2.45MM; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Model Number N/A
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/05/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The customer has indicated the product will be returned to zimmer biomet for investigation.Once the investigation is completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the screw driver (not zimmer biomet's) was getting stuck on three (3) different adaptors.The resident had to push harder for bolt to pass through adaptor and then bolt plunged.The case had to be canceled.Three (3) electrodes had been placed and got removed before craniotomy that needed to occur as the bolt was very deep inside the brain.The bolt was retrieved.No additional procedure has been scheduled or performed to date.Attempts have been made and there is no further information at this time.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected updated: b1; d4; d9; g1-2; h2; h3; h6.The subject devices were not returned to the post market surveillance team for evaluation, and no pictures were provided to support claim.The bolt was removed, and the patient condition was fine.The program development associate confirmed the reported event.There was no deviation from the workflow.The patient had a previous craniotomy performed so the patient condition may have contributed to the bolt plunging, but this cannot be determined to be the definitive cause for the reported event.Device history records were reviewed and no discrepancies related to the reported event were found.Based on the investigation, the reported event was verified only by the program development associate.However product was not returned for evaluation, no pictures or additional information was provided.A definitive root cause could not be identified with the information available.There is no evidence confirming that the rosa devices malfunctioned or contributed to the adverse event.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were (update/corrected).Corrected: g4.Updated: g3; h2.

Brand Name
SEEG DRILL ADAPTOR 2.45MM
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTECH SAS
432 rue du rajol
mauguio, languedoc-roussillon
Manufacturer (Section G)
MEDTECH SAS
432 rue du rajol
mauguio, languedoc-roussillon 34130
FR   34130
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
5745260384
MDR Report Key21037640
Report Number3009185973-2024-00019
Device Sequence Number7656495
Product Code HAW
UDI-Device Identifier03760244031600
UDI-Public(01)03760244031600(11)180716
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K214065
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberROSAS00082
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2024
Supplement Date Received by Manufacturer05/07/2025
07/23/2025
Initial Report FDA Received Date12/30/2024
Supplement Report FDA Received Date05/29/2025
07/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/16/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown